# SDR AALA201507289009

- Difficulty date: July 5, 2015
- Submitted: July 28, 2015
- Operation: Air carrier
- Aircraft: N653AW
- Make and model: Airbus A320-232
- Aircraft serial: 1003
- Aircraft time: 58,524 hours, 21,673 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: D53370569206
- Condition: Cracked
- Location: Frame 42
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3S CHECK, 0.065 INCH CRACK INDICATION FOUND ON RT PRESSURE PLATE AT FASTENER HOLE LOCATED AT FRAME 42+17.5" & Y -1650.0 ON CTR WING BOX.  R & R PRESS PLATE IAW SRM 51-72-11 & DWG D53372500.
